APA Citation

Senftlechner, D., & Hiebl, M. R. W. (2015). Management accounting and management control in family businesses. Journal of accounting & organizational change, 11(4), pp. 573-606. doi:10.1108/JAOC-08-2013-0068

Chicago Citation

Senftlechner, Daniel, and Martin R. W. Hiebl. "Management Accounting and Management Control in Family Businesses." Journal of Accounting & Organizational Change 11, no. 4 (2015): 573-606.

MLA Citation

Senftlechner, Daniel, and Martin R. W. Hiebl. "Management Accounting and Management Control in Family Businesses." Journal of Accounting & Organizational Change 11.4 (2015): 573-606.

Warning: These citations may not always be 100% accurate.